# SDR DALA105389872

- Difficulty date: March 10, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N781NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48121
- Aircraft time: 66,948 hours, 62,470 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Damaged
- Location: Bs 1079
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK FOUND AFT CARGO TIE DOWN TRACK AT STA 1079 HAS ELONGATED HOLES.  INSTALLED NEW SECTION OF TRACK.
